C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1616070 |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Insert (1316); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure, it was noted that the sheath dilator was frayed and could not be inserted properly, so the catheter placement could not be performed.There was no reported patient injury.